# SDR CA080714005

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bolt
- Part number: TBC6EM106727
- Condition: Mismanufactured
- Location: Drain Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TBAL HAD A CUSTOMER REPORT OF THE LOCK WIRE TEARING THROUGH THE LOCK WIRE HOLE DURING INSTALLATION ON 2 OF THE 4 PURCHASED DRAIN VALVE BOLTS.  ALL BOLTS IN STOCK WERE PULLED FROM THE SHELF AND EXAMINED. THE BOLTS CONFORMED TO THE TBAL DRAWING. THE BOLTS THAT WERE ON THE 1 END OF THE TOLERANCE WERE CLOSE TO THE EDGE. AN OEM BOLT WAS PURCHASED AND COMPARED TO TBAL DRAWINGS. THE LOCK WIRE HOLE WAS CLOSER TO THE EDGE OF THE HEAD ON THE TBAL PART WHEN COMPARED AGAINST THE OEM. A TOTAL OF 11 BOLTS WERE SOLD. THE CUSTOMER WITH THE 2 OF 4 BOLTS IS RETURNING 2 BAD ONES AND USING THE 2 GOOD ONES. WE ARE IN THE PROCESS OF CONTACTING THE REMAINING 4 CUSTOMERS WHO HAD PURCHASED THE BOLTS TO ADVISE THEM OF THE PROBLEM. THE DRAIN VALVE BOLT IS A NON-CRITICAL PART.
